# SDR RU3A20191219078

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N15
- Make and model: Beech C90GTI
- Aircraft serial: LJ1991
- Aircraft time: 2,645 hours, 2,335 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Condition: False Indication
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FLUID LOW ILLUMINTAED.  INDICATOR REPLACEMENT RESOLVED THIS ISSUE. NOTE:  REPAIR WORK PERFORMED UNDER RAPAIR STATION CERTIFICATE UA2R206L.
